The Mathematical Institute, University of Oxford, Eprints Archive

A hierarchy of models for type-II superconductors

Chapman, S. J. (2000) A hierarchy of models for type-II superconductors. SIAM Review, 42 (4). pp. 555-598.

[img]
Preview
PDF
502Kb

Abstract

A hierarchy of models for type-II superconductors is presented. Through appropriate asymptotic limits we pass from the mesoscopic Ginzburg-Landau model to the London model with isolated superconducting vortices as line singularities, to vortex-density models, and finally to macroscopic critical-state models.

Item Type:Article
Subjects:O - Z > Partial differential equations
A - C > Approximations and expansions
O - Z > Statistical mechanics, structure of matter
Research Groups:Oxford Centre for Industrial and Applied Mathematics
ID Code:55
Deposited By:Jon Chapman
Deposited On:26 Mar 2004
Last Modified:20 Jul 2009 14:18

Repository Staff Only: item control page